‘Stunning’ Link Between Pfizer Vaccine and Myocarditis in Teens, Study Shows

Megan Redshaw

A preprint study of adolescents conducted during Thailand’s national COVID-19 vaccination campaign showed what one physician described as a “stunning” association between myocarditis and the Pfizer-BioNTech vaccine.

Researchers found that 18% of the 301 teens analyzed had an abnormal electrocardiogram, or EKG after receiving their second dose of Pfizer, 3.5% of males developed myopericarditis or subclinical myocarditis, two were hospitalized and one was admitted to the ICU for heart problems.

Cardiovascular adverse events observed during the study included tachycardia (7.64%), shortness of breath (6.64%), palpitation (4.32%), chest pain (4.32%) and hypertension (3.99%).

Fifty-four adolescents had abnormal electrocardiograms after vaccination, three patients had minimal pericardial effusion with findings compatible with subacute myopericarditis and six patients experienced mitral valve prolapse.

Latest articles

Euzebiusz Jamrozik The global response to the recent coronavirus pandemic has revealed...
Abdulrahman Koshak et al. Effective treatment for patients with the novel Coronavirus...
James A. Thorp et al. Objectives: Assess rates of adverse events (AE)...
VaxJustice.org The rates of death and injury from Covid-19 never justi ed...
Vernon Coleman When the first practical polio vaccine was made in the...
Mike Campbell The study involved about 200 hungry mosquitos biting a human...

Your donation helps us
stand up for health freedom!

Canada Health Alliance is volunteer run and 100% supported by the generous donations of those who share our concerns and value our work.

Thank you!

The form has been submitted successfully!